# SDR SWAA2021082122903

- Difficulty date: January 22, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 73,478 hours, 43,468 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 663 L/H VAPOR BARRIER WEB GSE DUCT DOUBLER LBL15 WL155 IS CRACKED / RECEIVED NEW STA 663 L/H VAPOR BARRIER WEB GSE DUCT DOUBLER AT LBL 15 WL 155 ITEM 7570583 P.O. # 778796 MPN 111A1512UI. LOCATED AND DRILLED NEW DOUBLER IAW SRM 51-40-05-0G-0 AND DWG 111A1512 REV.-. 92058U 01/28/20
